Open Access
Translator Disclaimer
December, 1952 Bhattacharyya Bounds without Regularity Assumptions
D. A. S. Fraser, Irwin Guttman
Ann. Math. Statist. 23(4): 629-632 (December, 1952). DOI: 10.1214/aoms/1177729344

Abstract

In [1] a method for removing the regularity conditions from the Cramer-Rao Inequality was given and applied to the estimation of a single real parameter. It was noted there that the method would extend to problems more general than estimating a single real parameter. However, the method extends also for the estimation of a single real parameter and produces analogues of the Bhattacharyya bounds with and without nuisance parameters.

Citation

Download Citation

D. A. S. Fraser. Irwin Guttman. "Bhattacharyya Bounds without Regularity Assumptions." Ann. Math. Statist. 23 (4) 629 - 632, December, 1952. https://doi.org/10.1214/aoms/1177729344

Information

Published: December, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0048.12002
MathSciNet: MR55630
Digital Object Identifier: 10.1214/aoms/1177729344

Rights: Copyright © 1952 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.23 • No. 4 • December, 1952
Back to Top